# SDR SWAA2022031509230

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB NET ANCHOR SUPPORT PLATE STA 787+5 STR 23L (MARKED) / NO ENTRIES ON SRM FOR ALLOWABLE DAMAGE FOR ANCHOR SUPPORT PLATE. FABRICATED NEW ANCHOR SUPPORT PLATE REPLACEMENT WITH 7075T6# 0.125'; PER BOEING DWG# 146A9403; LOT#1234079. APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER AMM 51-21-41-370-802 AND 51-21-72-370-804. REMOVED AND REPLACED SUPPORT PLATE IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG#146A9401; BS787+5; STR23L.
